# SDR SIMA20120410018

- Difficulty date: April 10, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- Aircraft time: 23,954 hours, 20,931 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 66367
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION,  FOUND THE LAST EMERGENCY LIGHT FLOOR PROXIMITY STRIP HAD BAD CONNECTOR.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FLOOR PROXIMITY LIGHT STRIP IAW AMM 33-50-12.  THE OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
